Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 3, Number 4
HTML articles powered by AMS MathViewer

On a conjecture concerning doubly stochastic matrices
S. Sherman PDF
Proc. Amer. Math. Soc. 3 (1952), 511-513
On certain entire functions
I. M. Sheffer PDF
Proc. Amer. Math. Soc. 3 (1952), 514-516
On lineal entire functions of $n$ complex variables
T. S. Motzkin and I. J. Schoenberg PDF
Proc. Amer. Math. Soc. 3 (1952), 517-526
On the existence of Green’s function
Peter D. Lax PDF
Proc. Amer. Math. Soc. 3 (1952), 526-531
Quadratic diameter of a metric space and its application to a problem in analysis
Shizuo Kakutani PDF
Proc. Amer. Math. Soc. 3 (1952), 532-542
A generalization of the Riemann integral
Casper Goffman PDF
Proc. Amer. Math. Soc. 3 (1952), 543-547
A remark on transformation groups leaving fixed an end point
Hsien-Chung Wang PDF
Proc. Amer. Math. Soc. 3 (1952), 548-549
Equivalence of methods for evaluation of sequences
Ralph Palmer Agnew PDF
Proc. Amer. Math. Soc. 3 (1952), 550-556
Some inequalities related to Abel’s method of summation
W. B. Pennington PDF
Proc. Amer. Math. Soc. 3 (1952), 557-565
On a class of integral equations
Joanne Elliott PDF
Proc. Amer. Math. Soc. 3 (1952), 566-572
The quadric of Lie
V. G. Grove PDF
Proc. Amer. Math. Soc. 3 (1952), 573-579
Two notes on nilpotent groups
R. C. Lyndon PDF
Proc. Amer. Math. Soc. 3 (1952), 579-583
A combinatorial problem on abelian groups
Marshall Hall PDF
Proc. Amer. Math. Soc. 3 (1952), 584-587
The second homology group of a group; relations among commutators
Clair Miller PDF
Proc. Amer. Math. Soc. 3 (1952), 588-595
Picard-Vessiot theory of partial differential fields
E. R. Kolchin PDF
Proc. Amer. Math. Soc. 3 (1952), 596-603
A divisibility property of the Bernoulli polynomials
L. Carlitz PDF
Proc. Amer. Math. Soc. 3 (1952), 604-607
A note on Bernoulli numbers and polynomials of higher order
L. Carlitz PDF
Proc. Amer. Math. Soc. 3 (1952), 608-613
Embedding theorems for multiplicative systems and projective geometries
Trevor Evans PDF
Proc. Amer. Math. Soc. 3 (1952), 614-620
On Chevalley’s proof of Luroth’s theorem
Serge Lang and John Tate PDF
Proc. Amer. Math. Soc. 3 (1952), 621-624
Quaternions and Hadamard matrices
W. A. Rutledge PDF
Proc. Amer. Math. Soc. 3 (1952), 625-630
The extremum law
W. H. Gottschalk PDF
Proc. Amer. Math. Soc. 3 (1952), 631
Temperature bounds on the infinite rod
Daniel Resch PDF
Proc. Amer. Math. Soc. 3 (1952), 632-634
Theorems on separability in Riemannian $n$-space
Parry Moon and Domina Eberle Spencer PDF
Proc. Amer. Math. Soc. 3 (1952), 635-642
Error estimation in the Weinstein method for eigenvalues
H. F. Weinberger PDF
Proc. Amer. Math. Soc. 3 (1952), 643-646
Continuous collections of continuous curves in the plane
R. D. Anderson PDF
Proc. Amer. Math. Soc. 3 (1952), 647-657
Dimension and disconnection
Byron H. McCandless PDF
Proc. Amer. Math. Soc. 3 (1952), 657-658
Generalization of a theorem of Chung and Feller
Miriam Lipschutz PDF
Proc. Amer. Math. Soc. 3 (1952), 659-670